Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

I am diabetic and have developed a vaginal rash

hello there i am 21 years old and i have diabetes earlier this week i developed a sore and itchy/bumpy rash near the vaginal area and in between the anus, its really sore, itchy and uncomfortable and i have tried putting e45 and canasten cream and nothing seems to work, im really worried about what it could be and would like to know what is the best thing to use to get rid of it. plz can u help me. thankyou.
Asked On : Mon, 30 May 2011
Answers:  3 Views:  405
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
General Surgeon 's  Response
welcome to healthcaremagic
first of all check that your blood sugar is controlled
most probably you are having mixed infection
if you are sexually active ,both partners should take treatment
consult gynecologist and get a check up
you may take azithral 500mg 2 tab stat in empty stomach
fasigyn ds 2tabs after meals
forcan 150 mg single dose
apply surfaz ointment locally for 10 days
get a check up
Answered: Sun, 5 Jun 2011
I find this answer helpful
Dermatologist Dr. Ashutosh Pandya's  Response
hi
it might be candidial intertrigo ( a kind of mixed infection with eczimatization ). u can take NUFORCE 3 KIT (orally) , NUFORCE CD3 KIT ( VAGINAL PESSARY ) & apply HHDERM CREAM. if any problem u can consult a dermatologist.
Answered: Thu, 9 Jun 2011
I find this answer helpful

1 Doctor agrees with this answer

  User's Response
PLS CHECK YOUR DIABETES AND IF UNCOTROL THAN CONTROL IT. FOR YOUR SKIN ITCH YOU SHOULD GOOD CLENSINESS WITH TREATMENT . YOU MAY CONSULT DERMATOLOGIST. THERE R GOOD MEDICINE IN HOMOEOPATHY FOR KNOTY ERUPATION AND RASH.
Answered: Mon, 30 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor